| Model Number |
MI1200 SYNCHRONY |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Codes |
Head Injury (1879); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The recipient has not worn audio processors bilaterally since 2019 and was now about to be reactivated again.Further proceedings are currently unknown.
Event or Problem Description
The child has not used the audio processors bilaterally since 2019.During an attempt to re-activate the recipient on (b)(6) 2025, in situ measurements were indicative of a device malfunction.Re-implantation is under consideration, but no surgery date has been scheduled yet.
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to excessive mechanical stress caused by the reported trauma appears very likely.However, to determine an exact root cause device investigation would be necessary.Re-implantation is being considered, but no date has been scheduled yet.